PatientsVille.com Logo

PatientsVille

Artequin Questions and Reviews

Artequin Reviews

Artequin

Reviewed by Carly on

I was on Artequin for Malaria and after the third day, started feeling off-balance, became severely dehydrated, felt like was looking consciousness and had to go to the hospital to get 4 bags of fluids via IV. That was July 30th... After that, I felt incredibly weak, my heart rate/blood pressure was erratic, felt faint and dizzy a lot of the time... Days later, they found out that it did not kill all of the malaria and put me on Quinine which extends the half life of Artequin and has a whole bunch of side effects, too... They also had me on some antibiotics for some other intenstinal infections (was in East Africa at the time)... It is now 9/25th and I'm back in the US but it has ben a slow climb back to normal. I still get tingling in my legs and arms, occasional dizziness and my energy levels are at about 85% of what they once were. I have slightly blood shot eyes, not terrible, but diffferent from before, and I bruise easily and cuts don't heal as quickly as they did. The doctors said that they think these are all residual side effects from the drugs. The good news is that it is getting better. I honestly thought I was going to die at one point because it was so bad. Now I am back to work, hanging out with friends and expect to be fully back to normal in about a month. I was so impatient because I've never experienced anything like this before. Those drugs are no joke. I know you need them, but sometimes I think the drugs are worse than the illness. I was prescribed like 5 other meds since that whole ordeal but refused all of them... just pay attention to what your body is telling you. My body was telling me that those drugs were destroying me. I also had little red dots all over my chest and arms/heaviness in head, legs and arms/eye pain/freakishly dilated pupils/labored breathing/head ache/nausea/weird nerve issues --feeling like it was raining on me when it wasn't/itchiness/feeling like my brain was just slowing down and I couldn't focus or think straight... It was crazytown. To help the detox process, I just drank a ton of water -- like 3 liters per day, took no meds, ate yogurt for the healthy bacteria, took vitamins, including B complex, tried to sleep enough, take walks, exercise, have spicy food, and juice fresh fruits and vegetables. It has been about 2 months since this whole ordeal began and I'm finally feeling like I am at the end of it.. It will get better!!

Bookmark: http://www.patientsville.com/medication/artequin_side_effects.htm


Previous Artequin Review | Next Artequin Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

I finished this medication 6 days ago, started feeling dizziness on the third day. It was when i read the side effects t

I took Artequin last week and I have not been myself since. It not only made me feel very bad but also made me

mild headache severe palpitation and high blood presure after three days of finishing the drugs

I feel severe discomfort from my chest down to my stomach. my esophagus seems to be tight. though i was told by several

Hi Carly, I'm getting back to normal (about 89% normal). I think mine was coupled with anxiety and mild depression (I thought of

Hey Eyo-- My blood pressure has always been on the low side of normal, but throughout this whole ordeal, it was a lot higher

Hello Carly, Please may I know the highest and minimum your blood pressure reading throughout this whole experience. If possible, your resent

Hey Eyo-- Glad to hear it's getting better. Like I said, was a slooooooow climb back to normal. At times I wondered if

Hi Cyrille -- To be sure, maybe you should see a doctor to make sure it isn't something else. But I felt HORRIBLE

two days after completion of dose, i started feeling very bad, with headaches, legs and hand very hot under skind, general

Thanks Carly for the information. I'm beginning to get a bit of relief. It's just that i still have heaviness on my head,

I posted down below in response to Eyo's post, but I just wanted to add that Artequin has an extremely slow half life and

Just finished a course of that drug. Been dizzy every other day and I walk as if I'm drunk. Has anyone gotten a

for about four weeks now, i've been having dizziness, pain on my head and ribs, high blood pressure and weakness. i

The medication is too strong and gives me severe headaches, dizzy, pain on my head and general body pains, very weak,

Very Strong, I weigh 100 KGs and i am feeling Tired, My head wants to burst with pain, dont feel hungry,

Very dizzy, sweat a lot, headache . My head wonts to explode. Hope it will pass fast. O:-)

Very bad drug....makes u sweat lots;wouldnt recommend it to somebody if i were a doctor...

Jerry are you feeling any better?? Did you see a doctor?

6 days after completion of dose . This is not fun. Extreme dizzness, unbalance. Is anyone able to go to work

just finished and dose and getting bouts of dizzinees and loss of balance! how long can this last?

am dizy, sweeting and naseous. nothing seems to relieve this

the after completion of dosage effects are horrible..

Dizziness, slight headache. hands trembling, general body weakness after the dosage of the drugs. Very SAD

Dizziness, hands trembling, mild headache, mild backache its five days since I finished the dosage. 

View More

Track Your Artequin Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Artequin Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!